Forum

Pregabalin help/advice please.

Hi and Happy New Year to you all (a bit belated I know)

I have been taking Pregabalin for a few weeks now for pain and am still on quite a low dose, 50mg 2 twice a day, but in the last couple of weeks my hands have become swollen and it is very uncomfortable to move my fingers. I always have pain and stiffness in my hands anyway, but this is different.

Have any of you had this problem please?

Love Jaycie x

Sorry I mean’t 2 x 25mg twice a day.

Hi Jaycie I don’t take Pregabalin but I take Gabapentin which I think( I may be wrong) is a similar type of drug, and it states that one of the side effects can be swollen hands or feet. Perhaps you need to see your GP and try a different drug as that doesn’t sound right. Hth Teresa xx

Hi

I eventually went down from 150mg to 25mg a day but came off it on the 31st. Before it finally took my sanity, have just gone and updated my doctor, with the list of things it did (side effects, intollerance) she said best speak to the neurologist (visit on the 17th) , she also said why oh why do the government not spend more on this illness.Bur as this is the fourth lot of drugs to cause issues I think I will stick with the pain.

I started two 25mg tablets a day in September. As the pain was stil bad my GP upped it to 6 a day. Like Trish I stopped after it took my sanity! There seem to be a lot of side effects with it and I got most althou no swelling. On checking the leaflet that comes with it I see swelling is listed. Thankfully I realised the side effects I had was down to the increase in medication so Im back on two a day. Still in a lot of pain but hey ho whats new? Id speak to your GP or MS nurse for advice. It may be unrelated but better to get it checked

Take Care xx

Sorry to say that I also had a bunch side effects from this drug and came off it. However I have read some very positive stuff on here and some people swear by it… so it really is a personal thing.

Better get it checked out. It might be something else causing it.

Happy New Year to you and hope you get it sorted soon,

Pat x

i didnt have swelling on pregabalin but it spaced me out and made me very weak so stopped taking it. you had best check with your doc to be on the safe side.

x